OpenAgricola

Main content area

Analytical power series solution for contaminant transport with hyperbolic asymptotic distance-dependent dispersivity

Journal Title:
Journal of hydrology.
Journal Volume/Issue:
2008 Nov. 30, v. 362, no. 1-2
Main Author:
Chen, Jui-Sheng
Other Authors:
Ni, Chuen-Fa, Liang, Ching-Ping, and Chiang, Chen-Chung
Format:
Electronic
Language:
English
Subjects:
groundwater contamination
pollutants
groundwater flow
hydrologic models
mathematical models
simulation models
equations
View in NAL's Catalog:
IND44119128